# SDR USAA001086

- Difficulty date: July 31, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH ANGLE CRACKED 1 INCH, HORIZ STAB CENTER BOX LOWER CHORD TO WEB.  INSTALLED NEW ANGE PER TR 51-10-02.  (M)
